# SDR AALA20000945

- Difficulty date: June 6, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2330 · Entertainment System
- Part: Harness
- Condition: Shorted
- Location: Seat 7
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - FLT 107 - EN ROUTE LHR-JFK - DURING CRUISE AT 32,000 FEET, STRONG ACRID SMELL ELECTRICAL/PLASTIC EMANATED FROM BUSINESS CLASS CABIN APPROX ROW 6 AND 7 SEATS.  SEAT 7D AND G PIGTAILS WERE PULLED, PORTALS SHUT DOWN AT DOOR 1L, AND MAS SYSTEM SHUT DOWN.  SMELLED DISSIPATED.  REPLACED IV ASEB AND INSPECTED AREA.  PRECAUTIONARY REPLACED HARNESSES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
